William Moss

Chef d'équipe-archéologue
Ville de Québec
Participe à 1 Session
William Moss has been Chief Archæologist for the City of Québec since 1985 where he coordinates municipal archæological heritage management for this UNESCO World Heritage City, the first such position in Canada. Mr. Moss has worked as an archæologist in England (Royal Ontario Museum, Peterborough; Royal Albert Memorial Museum, Exeter) and, in the province of Québec, for Parks Canada and the provincial Culture and Communications Department. He is a sessional lecturer at Laval University and is regularly to speak across Québec and abroad. A past president of the Society for Historical Archæology, Mr. Moss is active in several learned societies; he is a fellow of the Society of Antiquaries of London. He has received several awards from the tourist industry for his activities as a conference organizer. He has published widely, notably as guest editor of a thematic issue on the early modern period in Québec City simultaneously published in French (“L’archéologie récente des débuts de Québec”, Archéologiques, vol. 22) and in English (“The recent archæology of the early modern period in Québec City”, Post-Medieval Archæology, 43:1) in 2009. A publication on urban archæology around the world (Urban Archæology, Municipal Government and Local Planning: Preserving Heritage within the Commonwealth of Nations and the United States), jointly edited with Sherene Baugher and Douglas Appler, will be published in 2016. More than 200 studies – many of which have been published by the CÉLAT or in learned journals – have been prepared under his direction as Chief Archæologist. The projects carried out under his supervision have contributed to the conservation and development of numerous sites and have generated an important body of knowledge that has been successfully communicated to the local population.. Laval University awarded him an honorary Ph.D. in 2014 for his contribution to the knowledge of, the protection and the development of Québec City’s archæological heritage.

Sessions auxquelles William Moss participe

lundi 6 juin, 2016

Fuseau horaire: EDT/Eastern Time (US & Canada)
9:00
9:00
Paper
William Moss, Ville de Québec (Participant.e)

Sessions auxquelles William Moss assiste

samedi 4 juin, 2016

Fuseau horaire: EDT/Eastern Time (US & Canada)
18:30
18:30
Keynote: Is Tangible to Intangible as Formal is to Informal ? (Michael Herzfeld) - 1 heure 30 minutes - 18:30  -  20:00  |  Inscription req.
UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté Keynote with simultaneous translation / Conférence avec traduction simultanée
Michael Herzfeld, Harvard University (Participant.e) Laurajane Smith, Australian National University (Modérateur.rice)

dimanche 5 juin, 2016

Fuseau horaire: EDT/Eastern Time (US & Canada)
7:00
7:00
Registration - 6 heures - 7:00  -  13:00
UQAM, pavillon J.-A. De Sève (DS) - DS Main hall
14:00
14:00
Keynote: Renaming, Removal, Recontextualization of Heritage: Purging History, Claiming the Present, Imagining the Future? (What Change-Role for Heritage Professionals?) (James Count Early) - 1 heure 30 minutes - 14:00  -  15:30  |  Inscription req.
Musée des Beaux-Ars de Montréal - Cummings Auditorium Keynote with simultaneous translation / Conférence avec traduction simultanée
James Count Early, Smithsonian Center for Folklife and Cultural Heritage, United States (Participant.e) Michelle L. Stefano, University of Maryland, American Studies, United States (Modérateur.rice)

lundi 6 juin, 2016

Fuseau horaire: EDT/Eastern Time (US & Canada)
7:00
7:00
Registration - 10 heures - 7:00  -  17:00
Concordia, Engineering, Computer Science and Visual Arts Integrated Complex Building (EV) - EV 1.116
15:30
15:30
Keynote: Il n'est de patrimoine qu'au futur...| Only in the future will it be heritage... (Xavier Greffe) - 1 heure 30 minutes - 15:30  -  17:00  |  Inscription req.
Concordia, John Molson School of Business Building (MB) - MB 1.210 Keynote with simultaneous translation / Conférence avec traduction simultanée
Xavier Greffe, University paris I (Participant.e) Luc-Normand Tellier, UQAM (Modérateur.rice)

mardi 7 juin, 2016

Fuseau horaire: EDT/Eastern Time (US & Canada)
13:30
13:30
(in)significance: Values and Valuing in Heritage - 1 heure 30 minutes - 13:30  -  15:00
Concordia, John Molson School of Business Building (MB) - MB 2.430 Roundtable
Christina Cameron, University of Montreal (Participant.e) Tracy Ireland (Participant.e) Tracy Ireland (Modérateur.rice) Steve Brown, The University of Sydney (Participant.e) Steve Brown, The University of Sydney (Modérateur.rice)